# SDR ABXA9900581

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR25291GR41
- Condition: Stuck
- Location: Cockpit Door
- Component: Doug
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR LATCH WAS STUCK IN LOCKED POSITION.  DISASSEMBLED AND REALIGNED THE DOOR LATCH ASSEMBLY.
